# SDR AUS20030361

- Difficulty date: March 5, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Cessna 402A
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Clip
- Part number: CM268932
- Condition: Faulty
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LH MAIN LANDING GEAR OLEO CIRCLIP FAILED. LANDING GEAR OLEO EXTENDED BEYOND LIMITS AND WAS ONLY HELD TOGETHER BY THE TORQUE LINKS. DAMAGE CAUSED TO RETRACTION MECHANISM, LANDING GEAR ANDLANDING GEAR DOOR. WHEN SELECTED DOWN, GEAR EXTENDED AND LOCKED OK. RH MAIN LANDING GEAR OLEO CIRCLIP WAS INSPECTED AND SPRINGTENSION WAS FOUND TO HAVE DETERIORATED.
